What causes swollen and painful nodes and joints after wearing new dentures?
User rating for this question
I am a celiac and recently needed to get upper and lower dentures. (about a year ago) I have been also dealing with swollen lymphnodes for about a year and a half. I am due to get my new and final set of dentures anytime now so the current ones are very ill fitting. I have been getting strange symptoms - swollen and painful nodes, increased fatigue, painful burning sensations, stiffness and pain in my joints. I have noticed that when I don't wear my dentures I am feeling a little better as time goes on. Is there something to this? are my dentures not gluten free? or am I just crazy. I am currently under a physicians care and will be getting more labs done shortly ANA, sed rate and vitamin d level.
Posted Wed, 12 Mar 2014 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: Not related to dentures. Detailed Answer: Hello, Thanks for posting your query. The symptoms that you are having are not likely to be related to your ill fitting dentures. This can happen with a new set of dentures or chronic infections. The dentures are gluten free. You can make sure to use a gluten free denture cleaner. The causes for your symptoms can be generalized viral infection; osteoarthritis; vitamin D3 or calcium deficiency; inflammatory diseases like SLE, ms, fibromyalgia, etc. For proper diagnosis, some of the blood tests are advisable like- 1. Serum calcium levels. 2. Serum Uric acid levels. 3. RA factor 4. ESR and CRP 5. Serum Creatinine 6. X-ray of affected joints. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
People also viewed
- Betnesol injection during pregnancy and baby survival
- Vasculitis skin leg throbbing
- Babies big noses newborn
- Leg raised red swollen
- Use of letroz tablet
- Dentures causes swollen lymph nodes
- What causes sore throat after new dentures
- Overdose of olleanz leads to wat
- Does ill fitting dentures cause nerve pain
- Can dentures cause sinus pain
- Is azithromycin and smoking marijuana safe?
- Azithromycin in orthopaedic
- Left side rib pulsating
- Seasonique and azithromycin
- What causes black spots on dentures